# SDR YENA2025033100347

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 970 hours, 189 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 57613
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,073 hours, 208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#177, BOS-LAS. (ETOPS) 'ENG1 FIRELOOP A FAULT ON CLIMB OUT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); (RESOLVED ON W/O: 1403576 TASK CARD: NR-00003 ) REMOVED AND REPLACED ENG #1 AGB FIRE LOOP A, IAW TSM 26-12-00-810-912-A. FOUND LOOP A SHORT TO GROUND WITH 17K OHM'S RESISTANCE, OPS CHECK NORMAL. THIS CLEARS MDDR # 578453, PLACARD REMOVED,
